# SDR SRAA970609

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Loss
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, NR 1 ENGINE OIL QUANTITY DROPPED TO 1.2 GAL, OIL PRESSURE TO 47 PSI, AND OIL TEMP AT 101 DEG.  SHUT DOWN ENGINE AS PRECAUTIONARY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE, OPS CHECKED GOOD PER MM CH 71-00-00.
